How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 2418
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

I have been having chronic diarrhoea past month. My Doctor

Customer Question

I have been having chronic diarrhoea for the past month. My Doctor upped my dosage to 100grms and I am nauseous as well as sweating. Could this be the result of sertaline ?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr Anil Kumar replied 1 year ago.

Hello and thank you for your question. I’d be happy to assist you.

Have you undergone any investigations so far?

Pain abdomen?

Did you get diarrhea after starting sertraline?

Is it foul smelled stool?

Vomiting?

Have you monitored your blood pressure?

Any other medical history?

Are you taking any other medications?

Thanks.

Waiting for your response.